# SDR IPXA2016032201073

- Difficulty date: March 8, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0305515
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON 25R HAS CORROSION BS 1341 TO 1361. ACCOMPLISHED BLEND REPAIR ON MAIN CABIN LONGERON 25R, BS 1341 TO 1361 IAW SRM 53-00-00, FIG 205.
